Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes low hemoglobin and INR?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6249 Questions

default
Posted on Wed, 23 Apr 2014 in Blood Disorders
Question: I know my Hemoglobin is low due to giving blood. Do you see any concerns here? Should the low INR concern me? If I understand correctly, it means I clot very rapidly.
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: INR of 1 is normal Detailed Answer: Hi and thank you so much for this query. An INR of 1 is normal and is the reference for the general population. However, if you are being treated with blood thinners for a particular disease condition, then we often want to have an INR which is in a particular range depending on what the condition is. For example, the goal may be 2.5-3.5 if you have had a pulmonary embolus. If you are being treated for a particular reason with anticoagulants, then talk to your doctors and get the dosages adjusted because it seems more likely that you are being under treated. If you are not on any anticoagulant treatment, then you are just perfect on this and there is no need to worry. Your hemoglobin, slightly lower than the normal but acceptable if you have recently donated blood. Donating blood is a good habit and I will like to encourage you on this. Your blood glucose numbers are rising, please try and talk to your doctors to address this. Cutting down on your weight, regular physical exercise, and eating less sugars would help with this. You may be diabetic if not already diagnosed as having diabetes. I hope this helps. I wish you well. Thanks for using our services and please do feel free to ask for more information and clarifications if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 23 hours later
Thank you Dr. Ditah.
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Thanks! Detailed Answer: Thank you for your kind words. I wish you well and humbled to know I have been of help to you this day. Feel free to direct future queries to me. Dr. Ditah, MD.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Glucose

doctor1 MD

Hello i just want you guys to explain to me my URINALYSIS RESULT...thanks in advance Color: Yellow Reaction: Acidic (6.0ph) Transparency: Slightly...

doctor1 MD

Hello there. Doctors thought ive might of had a miscarriage two weeks ago as I rang up worried about the bleeding I had which wasn t my normal...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... I had kidney transplant in dec 2009 and doing well in all...

doctor1 MD

Hello, I have a question regarding insulin resistance and dehydration. I m a Type 1 Insulin Dependent diabetic. Have been for nearly 16 years. My...

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?